# SDR SWAA001258

- Difficulty date: July 11, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 44,950 hours, 39,959 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB305T6CD
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION FELT ABOVE 250 KNOTS.  MX FERRY TO HOU AND FOUND LT ELEV I/B TAB HINGE BOLTS AND BUSHINGS WORN.  REMOVED AND REPLACED LT ELEV TAB AND I/B ATTACH FITTING BUSHINGS AND BOLT PER MM.
